# SDR AALA201803059009

- Difficulty date: March 2, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 30,131 hours, 10,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR,  RIGHT SIDE COVER PANEL KEEPS FALLING OFF BRAKET. SECURED, AND CLOSED THE L1 EXIT LIGHT PANEL IAW AMM 25-28-00.
